Discussions By Symptom: Leg Cramps

I am a cirrosis sufferer and I am experiencing severe foot, leg, arm, cramps all over my body. Help

Posted In: Leg Cramps 1 Replies
  • Posted By: Anonymous
  • November 23, 2014
  • 03:31 PM

Is anyone experiencing severe ar,, leg, foot cramps all over body cramps. I also have cirrosis and take lasix.Does anyone have any suggestions. On top of all the other side affects I have I really don't want another one and if there is something I can do about this one would make life easier for me. Help in pain.

Reply Flag this Discussion

1 Replies:

  • Is there a possibility that this is caused by your medication. The severe cramping was caused by some of the blood pressure medication I took.
    Anonymous 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?